MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 791-700
Medical Device Problem Codes Failure to Power Up (1476); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue capital was used during a flexible ureteroscopy procedure performed on (b)(6) 2020.According to the complainant, during preparation before the surgery, the monitor did not turn on.They tried to troubleshoot the monitor after several attempts and it still did not work.The procedure was cancelled due to this event.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
The reported physician telephone number is (b)(6).Problem code 3191 is being used to capture the reportable issue of aborted procedure outcome.Investigation results: the returned lithovue touch pc was analyzed, and a visual evaluation noted that there were no scratches or any physical damage.A functional evaluation noted that the touch pc displayed a clear live image.The touch pc passed functional test with a clear live image.The monitor was left running for over an hour, rebooted, and the scope was unplugged.When the touch pc was powered on, it showed a clear live image.The test was done three times.The reported event of device does not turn on was not confirmed.This investigation is assigned a most probable conclusion code of no problem detected.This conclusion was selected because the reason for the device definitely does not turn on could not be duplicated/replicated during functional testing.It can be concluded that the product operates as intended with no issues.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752 1242
MDR Report Key10775240
Report Number3005099803-2020-05053
Device Sequence Number19804368
Product Code FGB
UDI-Device Identifier08714729891901
UDI-Public08714729891901
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number791-700
Device Catalogue Number791-700
Device Lot NumberLV02339
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2021
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date04/15/2021
Patient Sequence Number1